Nonlinear Evolutionary Problem of Filtration Consolidation With the Non-Classical Conjugation Condition

Olha R. Michuta, Petro M. Martyniuk


Finite-element solutions of the initial-boundary value problem for a nonlinear parabolic equation in an inhomogeneous domain with the conjugation condition of a non-ideal contact were found. The initial boundary value problem is a mathematical model of an important technical problem of filtration consolidation of inhomogeneous soils. Inhomogeneity is considered in terms of the presence of thin inclusions, physicochemical characteristics of which differ from those of the main soil. The problem of longterm consolidation is especially pronounced in soils with low filtration coefficient. Low permeability of the porous medium causes deviation from the linear relationship between the pressure gradient and the filtration rate.Weak formulation of the problem is suggested, and the accuracy of the approximate finite element solution, its existence and uniqueness are substantiated for the case of Darcy’s nonlinear law. A test example and the effect of the nonlinear filtration law for thin inclusion on the dynamics of scattering of excess pressures in the entire area of the problem are considered.

Ключові слова

nonlinear initial-boundary value problem; finite element method; consolidation; threshold gradient; nonlinear filtration law; conjugation condition

Повний текст:

PDF (English)


J. Bear, Hydraulics of groundwater, McGraw-Hill Inc., New York, 1979.

V. I. Bilenko, K. V. Bozhonok, S. Yu. Dzyadyk, O.B. Stelya, Piecewise Polynomial Algorithms for the Analysis of Processes in Inhomogeneous Media, Cybernetics and Systems Analysis, 54 (4) (2018), 636–642.

A.Ya. Bomba, A. P. Safonyk, E. A. Fursachik, Identification of Mass Transfer Distribution Factor and Its Account for Magnetic Filtration Process Modeling, Journal of Automation and Information Sciences, 45 (4) (2013), 16–22.

A.Ya. Bomba, S. V. Yaroshchak, Complex approach to modeling of two- hase filtration processes under control conditions, Journal of Mathematical Sciences, 184 (1) (2012), 56–68.

Y. Chui, P. Martyniuk, M. Kuzlo, O. Ulianchuk–Martyniuk, The conditions of conjugation in the tasks of moisture transfer on a thin clay inclusion taing into account salt solutions and themperature, Journal of Theoretical and Applied Mechanics(Bulgaria), 49 (1) (2019), 28–38.

V. S. Deineka, I. V. Sergienko, V. V. Skopetsky, Models and methods for solving problems with conjugation conditions, Naukova dumka (Kiev), 1998.

F. M. Francisca, D. A. Glatstein, Long term hydraulic conductivity of compacted soils permeated with landfill leachate, Applied Clay Science, 49 (2010), 187–193.

V. A. Herus, N. V. Ivanchuk, P. M. Martyniuk, A System Approach to Mathematical and Computer Modeling of Geomigration Processes Using Freefem++ and Parallelization of Computations, Cybernetics and Systems Analysis, 54 (2) (2019), 284–294.

H.-H. Liu, Fluid Flow in the Subsurface: History, Generalization and Applications of Physical Laws,Springer, Switzerland, 2017.

L. Chuan-Xun, W. Chang-Jian, L. Meng-Meng, L. Jian-Fei, X. Kang-He, One-dimensional large-strain consolidation of soft clay with non-Darcian flow and nonlinear compression and non-Darcian flow and nonlinear compression and permeability of soil, Journal of Central South University, 44 (4) (2017), 967–976.

S. I. Lyashko, D. A. Nomirovskii, The Generalized Solvability and Optimization of Parabolic Systems in Domains with Thin Low-Permeable Inclusions, Cybernetics and Systems Analysis, 39 (5) (2003), 737–745.

P.M. Martyniuk, O.R. Michuta, O.V. Ulianchuk–Martyniuk, M.T. Kuzlo, Numerical investigation of pressure head jump values on a thin inclusion in onedimensional non-linear soil moisture transport problem, Int. J. of Appl. Mathem., 31 (4) (2018), 649–660.

O. Michuta, N. Ivanchuk, P. Martyniuk, O. Ostapchuk, A finite element study of elastic filtration in soils with thin inclusions, Eastern-European Journal of Enterprise Technologies, 5 (5-107) (2020), 41–48.

V. V. Semenov, Optimization of parabolic systems with conjugation conditions, Dop. NANU, 5 (2003), 66–72.

I. V. Sergienko, V. S. Deineka, Models with conjugation conditions and highaccuracy methods of their discretization, Cybernetics and Systems Analysis, 36 (1) (2000), 83–101.

I. V. Sergienko, V. V. Skopetsky, V. S. Deineka, Mathematical modeling and research of processes in inhomogeneous environments, Naukova dumka(Kiev), 1991.

I. B. Tymchyshyn, D. A. Nomirovskii, Generalized Solvability of a Parabolic Model Describing Transfer Processes in Domains with Thin Inclusions, Differential Equations, 57 (8) (2021), 1053–1062.

O. V. Ulianchuk–Martyniuk, Numerical simulation of the effect of semipermeable properties of clay on the value of concentration jumps of contaminants in a thin geochemical barrier, Eurasian Journal of Mathematical and Computer Applications, 8 (1) (2020), 91–104.

O. Ulianchuk–Martyniuk, O. Michuta, Conjugation conditions in the problem of filtering chemical solutions in the case of structural changes to the material and chemical suffusion in the geobarrier, JP Journal of Heat and Mass Transfer, 19 (1) (2020), 141–154.

O. Ulianchuk–Martyniuk, O. Michuta, N. Ivanchuk, Biocolmatation and the finite element modeling of its influence on changes in the head drop in a geobarrier, Eastern-European Journal of Enterprise Technologies, 4 (10-106) (2020), 18–26.

O. V. Ulianchuk–Martyniuk, O. R. Michuta, N. V. Ivanchuk, Finite element analysis of the diffusion model of the bioclogging of the geobarrier, Eurasian Journal Of Mathematical and Computer Applications, 9 (4) (2021), 100–114.

A. P. Vlasyuk, P. M. Martynyuk, Numerical solution of three-dimensional problems of filtration consolidation with regard for the influence of technogenic factors by the method of radial basis functions, Journal of Mathematical Sciences, 171 (5) (2010), 632–648.

A. P. Vlasyuk, P. M. Martynyuk, O. R. Fursovych, Numerical solution of a one-dimensional problem of filtration consolidation of saline soils in a nonisothermal regime, Journal of Mathematical Sciences, 160 (4) (2009), 525–535.

Xu-dong Zhao, Wen-hui Gong, Numerical solution of nonlinear large strain consolidation based on non-Darcian flow, Mathematical Problems in Engineering, 2019) (2019).

Z. Liu, Ya. Xia, M. Shi, J. Zhang, X. Zhu, Numerical simulation and experiment study on the characteristics of non-Darcian flow and rheological consolidation of saturated clay, Water, 11 (2019), 1385.



  • Поки немає зовнішніх посилань.

Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.

Open Science in Ukraine - website development